# SDR AALA20161223011

- Difficulty date: December 22, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N184AN
- Make and model: Boeing 757223
- Aircraft serial: 29594
- Aircraft time: 62,854 hours, 16,620 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010021
- Condition: Failed
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT EMERGENCY FLASHLIGHT AT L4 DOOR JUMPSEAT LEFT SIDE FAILED BATTERY TEST.  REMOVED AND REPLACED FLASHLIGHT BATTERY IAW AMM 25-64-00.  OPERATIONAL CHECKED GOOD.
